# SDR DALA1132769856

- Difficulty date: April 29, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,130 hours, 77,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN THE EMERGENCY LIGHTS ARM POSITION.  ASSOCIATED CIRCUIT BREAKERS WERE POPPED ON OVERHEAD PANEL.  MX REMOVED AND REPLACED BATTERY PACKS B23 AND B24 BEHIND FWD LAV MIRROR.  NO HELP.  REMOVED AND REPLACED BOTH BATTERY PACKS ON LEFT SIDE OVERWING EXITS.  FOUND POWER AT D2 AT S1-177, BUT NO POWER AT D1.  REMOVED AND REPLACED S1-177 PER AMM.  BOTH CIRCUIT BREAKERS RESET SUCCESSFULLY AFTER COCKPIT SWITCH REPLACEMENT.  REPLACED BATTERY PACK B5-40.  RELAMPED LT AND RT O/W EMERG LIGHTS AND REPLACED BATTERY IN PACK     B5-33.  ALL EMERGENCY EXIT LIGHTS OK.
